# SDR DALA2018020700734

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 71,468 hours, 13,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AMDS CARD 3350-7202 DISCOVERED THE EMERGENCY LIGHT BATTERY PACKS FAILED TO TEST.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51.
